# SDR VNAA202409020006

- Difficulty date: July 13, 2024
- Submitted: September 2, 2024
- Operation: Air carrier
- Aircraft: N547NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15317
- Aircraft time: 21,464 hours, 19,435 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT RAILS RBL9 BTW FS 477.40 - FS 677.00 (3EA) AT PASSENGER CABIN.   SEAT RAILS RBL9 BTW FS 477.40 - FS 677.00 (3EA) AT PASSENGER CABIN WERE EVALUATED OUT OF LIMITS PER CRJ900 SRM  53-31-49-101-001-A02 AND CRJ900 SRM 53-41-49-101-001-A02 AND WERE REPLACED PER CRJ900 AMM 53-00-49
